# SDR C2XA95CL126

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 20885
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 13,003 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRR - FLT NR 3378 - AFTER TAKEOFF AND GEAR RETRACTION, THE LEFT MAIN LANDING GEAR DID NOT INDICATE AN UP AND LOCKED CONDITION.  THE LANDING GEAR WAS RECYCLED WITH THE SAME RESULTS.  THE AIRCRAFT AIR RETURNED TO GRR.  MAINTENANCE INSPECTED THE AIRCRAFT AND ADJUSTED THE LEFT MAIN LANDING GEAR UPLOCK ACTUATOR LINKAGE, IAW EMB-120 MM 32-32-09.  ALL OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 32-32-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
